# SDR U2RA201505150002

- Difficulty date: May 15, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 85,718 hours, 12,341 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 2611 · Smoke Detection
- Part: Detection Sys
- Part number: 215655
- Part serial: 4630B
- Condition: Malfunctioned
- Location: Smoke Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN DECK FIRE WARNING ACTIVATED MULTIPLE TIMES DURING CRUISE FLIGHT.  VERIFIED NO FIRE OR SMOKE OBSERVED ON MAIN DECK.  R & R CARD A6 IAW AMM 26-10-01. R & R SMOKE DETECTORS 16B1, 16B2 11A1 AND 15B2 IAW AMM 26-14-01. SYSTEM CHECKS GOOD.
